6 results for contraction mapping.

Parameters for your search query:
Keyword    contraction mapping

Open AccessArticle
Export: RIS | BibTeX | EndNote
Generalization of Common Fixed Point Theorems for Two Mappings
Turkish Journal of Analysis and Number Theory. 2017, 5(6), 230-239. DOI: 10.12691/tjant-5-6-5
Pub. Date: December 23, 2017Views: 2541Downloads: 1823
Open AccessArticle
Export: RIS | BibTeX | EndNote
Banach and Edelstein Fixed Point Theorems for Digital Images
Journal of Mathematical Sciences and Applications. 2017, 5(2), 36-39. DOI: 10.12691/jmsa-5-2-2
Pub. Date: November 29, 2017Views: 2695Downloads: 1955
Open AccessArticle
Export: RIS | BibTeX | EndNote
(αo-λo)-Contractive Mapping in Multiplicative Metric Space and Fixed Point Results
Turkish Journal of Analysis and Number Theory. 2016, 4(3), 67-73. DOI: 10.12691/tjant-4-3-3
Pub. Date: August 22, 2016Views: 3923Downloads: 2767
Open AccessArticle
Export: RIS | BibTeX | EndNote
Approximate Controllability of Fractional Sobolev Type Stochastic Differential Equations Driven by Mixed Fractional Brownian Motion
Journal of Mathematical Sciences and Applications. 2015, 3(1), 3-11. DOI: 10.12691/jmsa-3-1-2
Pub. Date: August 21, 2015Views: 4693Downloads: 3381
Open AccessArticle
Export: RIS | BibTeX | EndNote
A Unique Fixed Point Theorem on a Generalized d – Cyclic Contraction Mapping in d-Metric Spaces
American Journal of Applied Mathematics and Statistics. 2018, 6(3), 107-108. DOI: 10.12691/ajams-6-3-3
Pub. Date: June 14, 2018Views: 707Downloads: 537
Open AccessResearch Article
Export: RIS | BibTeX | EndNote
On Some Well Known Fixed Point Theorems in b-Metric Spaces
Turkish Journal of Analysis and Number Theory. 2013, 1(1), 13-16. DOI: 10.12691/tjant-1-1-4
Pub. Date: September 30, 2013Views: 11299Downloads: 6116Citations: 47
This article belongs to the Special Issue Recent developments in the areas of mathematics
Results: sort by Relevance

Filter by

Date

Published between:

and

Subjects


Journals



Article Types